RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 308–311 (Mi dan40982)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

The Sturm–Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms

A. M. Nakhushev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (472 kB)

Bibliographic databases:
UDC: 517.91/943
Presented: А. Н. Тихонов
Received: 08.02.1977

Citation: A. M. Nakhushev, “The Sturm–Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 308–311

Citation in format AMSBIB
\Bibitem{Nak77}
\by A.~M.~Nakhushev
\paper The Sturm--Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 308--311
\mathnet{http://mi.mathnet.ru/dan40982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0454145}
\zmath{https://zbmath.org/?q=an:0376.34015}


Linking options:
  • http://mi.mathnet.ru/eng/dan40982
  • http://mi.mathnet.ru/eng/dan/v234/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Eleev, V. N. Lesev, “O dvukh kraevykh zadachakh dlya smeshannykh uravnenii s perpendikulyarnymi liniyami izmeneniya tipa”, Vladikavk. matem. zhurn., 3:4 (2001), 9–22  mathnet  mathscinet  zmath
    2. A. Yu. Popov, “On the number of real eigenvalues of a certain boundary-value problem for a second-order equation with fractional derivative”, J. Math. Sci., 151:1 (2008), 2726–2740  mathnet  crossref  mathscinet  zmath
    3. A. Yu. Popov, A. M. Sedletskii, “Distribution of roots of Mittag-Leffler functions”, Journal of Mathematical Sciences, 190:2 (2013), 209–409  mathnet  crossref  mathscinet  zmath
    4. B. I. Efendiev, “Dirichlet Problem for Second-Order Ordinary Differential Equations with Segment-Order Derivative”, Math. Notes, 97:4 (2015), 632–640  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. L. Kh. Gadzova, “Zadacha Neimana dlya obyknovennogo differentsialnogo uravneniya drobnogo poryadka”, Vladikavk. matem. zhurn., 18:3 (2016), 22–30  mathnet
    6. M. G. Mazhgikhova, “Nachalnaya i kraevaya zadachi dlya obyknovennogo differentsialnogo uravneniya drobnogo poryadka s zapazdyvayuschim argumentom”, Chelyab. fiz.-matem. zhurn., 3:1 (2018), 27–37  mathnet  elib
    7. B. I. Efendiev, “The Dirichlet Problem for an Ordinary Continuous Second-Order Differential Equation”, Math. Notes, 103:2 (2018), 290–296  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. N. E. Tokmagambetov, B. T. Torebek, “Symmetric differential operators of fractional order and their extensions”, Trans. Moscow Math. Soc., 2018, 177–185  mathnet  crossref  elib
    9. F. M. Losanova, R. O. Kenetova, “Ob odnoi obobschennoi matematicheskoi modeli Maltusa”, Vestnik KRAUNTs. Fiz.-mat. nauki, 27:2 (2019), 38–46  mathnet  crossref  elib
  • Number of views:
    This page:104
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020